Medication-Induced Hair Loss

Sudden hair loss can have any number of causes and your medication may well be one of them. Many common medications list hair loss as a side effect. While this might be a rare occurrence, it’s worth speaking to an expert to work it out. If medication is to blame, hair loss will usually resume its usual growth cycle shortly after you stop taking it.

While many people regularly take antidepressants, some of the most common brands, including Prozac and Zoloft, can cause hair loss.

medication-induced hair loss

Antibiotics, beta blockers and contraceptive treatments may also be culprits. The latter can impact on your hormonal cycle leading to hair thinning or loss.

If you think you might be suffering from medication-induced hair loss, you should consult an expert. Our team at Rejuvenate Hair Clinics are experts in the field. A one-on-one consultation will help to provide a diagnosis and put your mind at rest with a variety of hair restoration options.

The Rejuvenate Hair Clinic is an esteemed hair loss treatment centre with a prime location on London’s Harley Street. We are always available to talk through any queries regarding how to combat medication-induced hair loss.

Book an appointment using our Instant Online Booking System;

Give us a call on 0845 222 12 02;

Email info@rejuvenatehairclinics.com;

or use our Online Diagnostics Tool for an expert consultation.